# SDR AALA950779

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712AA
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: P2010031302
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHT BY RT OVERWING EXIT INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT BY RT OVERWING EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
